# SDR CA121106005

- Difficulty date: November 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315BR
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D22814000
- Condition: Damaged
- Location: Nose Gear
- Part time: 3,804 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR FAILED TO RETRACT ON TAKEOFF. THIS IS THE SECOND INCIDENT IN THE LAST 5 FLIGHT CYCLES.  TROUBLESHOOTING SUGGESTED THAT 1 OF THE NOSE GEAR PROXIMITY SWITCHES THAT IS INVOLVED IN WEIGHT ON WHEELS WAS AT FAULT. UPON REPLACEMENT OF THE PROXIMITY SWITCH THE CONNECTOR PLUG ON THIS HARNESS SHOWED EVIDENCE OF OVERHEATING.  PINS INSIDE THE PLUG WERE MELTED.
